欧几里得项目
期刊
会议
图书
作者:Mouez Dimassi
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.197-215Project Euclid
摘要:In the semiclassical regime (i.e., ϵ ↘ 0 ), we study the effect of a slowly varying potential V ( ϵ t , ϵ z ) on the magnetic Schrödinger operator P = D x 2 + ( D z + μ x ) 2 on a strip [ − a , a ] × ℝ z . The potential V ( t , z ) is assumed to be smooth. We deriv...
作者:Charles Rezk
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.1-42Project Euclid
摘要:We present a calculation that shows how the moduli of complex analytic elliptic curves arises naturally from the Borel cohomology of an extended moduli space of U ( 1 ) -bundles on a torus. Furthermore, we show how the analogous calculation, applied to a moduli space of prin...
作者:Ralph L. Cohen , Inbar Klang
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.147-196Project Euclid
摘要:In this paper we import the theory of “Calabi–Yau” algebras and categories from symplectic topology and topological field theories, to the setting of spectra in stable homotopy theory. Twistings in this theory will be particularly important. There will be two types of C...
作者:Clark Barwick , Saul Glasman , Jay Shah
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.97-146Project Euclid
摘要:We study the “higher algebra” of spectral Mackey functors, which the first named author introduced in Part I of this paper. In particular, armed with our new theory of symmetric promonoidal ∞ -categories and a suitable generalization of the second named author’s Day con...
作者:Masahiro Igarashi
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.217-236Project Euclid
摘要:We prove a duality relation among multiple series with three parameters. As special case of it, we obtain some new identities for multiple Hurwitz zeta values, which are relations among extensions of the multiple Hurwitz zeta value.
作者:Jean-Loup Waldspurger
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.43-95Project Euclid
摘要:Soit G le groupe spécial orthogonal SO ( 2 n + 1 ) défini sur un corps p -adique F . Soit π une représentation admissible et irreductible de G ( F ) qui est tempérée et de réduction unipotente. On démontre que π admet un front d’onde et l’on en donne une méthode de...
作者:Fuzhi Li , Yangrong Li , Renhai Wang
来源:[J].Topological Methods in Nonlinear Analysis(IF 1.099), 2019, Vol.53 (2), pp.659-682Project Euclid
摘要:This article concerns bi-spatial random dynamics for the stochastic reaction-diffusion equation on a thin domain, where the noise is described by a general stochastic process instead of the usual Wiener process. A bi-spatial attractor is obtained when the non-initial state space ...
作者:Yuanze Wu
来源:[J].Topological Methods in Nonlinear Analysis(IF 1.099), 2019, Vol.53 (2), pp.697-729Project Euclid
摘要:Consider the following elliptic system \begin{equation*} \begin{cases} -\Delta u_i+\mu_i u_i=|u_i|^{2^*-2}u_i+\lambda \sum\limits_{j=1,j\not=i}^ku_j &\text{in }\Omega,\\ u_i=0,\quad i=1,\dots,k,&\text{on }\partial\Omega, \end{cases} \end{equation*} where $k\geq2$, $\Omega\subset\...
作者:Weihong Xie , Haibo Chen
来源:[J].Topological Methods in Nonlinear Analysis(IF 1.099), 2019, Vol.53 (2), pp.519-545Project Euclid
摘要:In this paper, we are concerned with the following Kirchhoff type problem with critical growth: \begin{equation*} -\bigg(a+b\int_{\mathbb R^3}|\nabla u|^2dx\bigg)\Delta u+V(x)u=f(u)+|u|^4u, \quad u\in H^1(\mathbb R^3), \end{equation*} where $a,b > 0$ are constants. Under certain ...
作者:Krzysztof Leśniewski
来源:[J].Topological Methods in Nonlinear Analysis(IF 1.099), 2019, Vol.53 (2), pp.683-695Project Euclid
摘要:We investigate the relationship between the existence of directional derivatives for cone-convex functions with values in a Banach space $Y$ and isomorphisms between $Y$ and $c_0$.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×